# SDR SWAA2022030928185

- Difficulty date: May 14, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 41,434 hours, 24,623 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING REAR SPAR DEFLECTION PANEL RIB SEAL RETAINER AFT OF REAR SPAR APPROX. ORSS 272 IS CRACKED / REMOVED AND REPLACED R/H WING REAR SPAR DEFLECTION PANEL RIB SEAL RETAINER APPROX ORSS 272 PER DWG # 115A2930 SHEET 7 AND SRM-51-40-02-0G-0
